Relative Chow correspondences and the Griffiths group
Annales de l'Institut Fourier, Volume 50 (2000) no. 4, p. 1073-1098

A relativization of earlier constructions and Nori’s rational Lefschetz theorem enable interesting examples of the “topological filtration” on algebraic cycles.

Une version relative de constructions récentes et le théorème de Lefschetz rationnel de Nori fournissent des exemples intéressants de la filtration topologique sur les cycles algébriques.

@article{AIF_2000__50_4_1073_0,
     author = {Friedlander, Eric M.},
     title = {Relative Chow correspondences and the Griffiths group},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {4},
     year = {2000},
     pages = {1073-1098},
     doi = {10.5802/aif.1785},
     mrnumber = {1799738},
     zbl = {0960.14005},
     mrnumber = {2002g:14010},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2000__50_4_1073_0}
}
Relative Chow correspondences and the Griffiths group. Annales de l'Institut Fourier, Volume 50 (2000) no. 4, pp. 1073-1098. doi : 10.5802/aif.1785. http://www.numdam.org/item/AIF_2000__50_4_1073_0/

[A] F. Almgren, Homotopy groups of the integral cycle groups, Topology, 1 (1962), 257-299. | MR 146835 | MR 26 #4355 | Zbl 0118.18503

[AF] A. Andreotti and T. Frankel, The Lefschetz theorem on hyperplane sections, Ann. of Math., (2), 69 (1959), 713-717. | MR 177422 | MR 31 #1685 | Zbl 0115.38405

[B] D. Barlet, Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finite, Fonctions de plusieurs variables, II, Lecture Notes in Math. 482, Springer-Verlag, (1975), 1-158. | MR 399503 | MR 53 #3347 | Zbl 0331.32008

[De] P. Deligne, Théorie de Hodge III, Pub. I.H.E.S., 44 (1974), 5-77. | Numdam | MR 498552 | MR 58 #16653b | Zbl 0237.14003

[D] A. Dold, Lectures on Algebraic Topology, Springer-Verlag, 1972. | MR 415602 | MR 54 #3685 | Zbl 0234.55001

[F1] E. Friedlander, Algebraic cycles, Chow varieties, and Lawson homology, Compositio Math., 77 (1991), 55-93. | Numdam | MR 1091892 | MR 92a:14005 | Zbl 0754.14011

[F2] E. Friedlander, Filtrations on algebraic cycles and homology, Annales Ec. Norm. Sup. 4e série, t. 28 (1995), 317-343. | Numdam | MR 1326671 | MR 96i:14004 | Zbl 0854.14006

[F3] E. Friedlander, Algebraic cocycles on quasi-projective varieties, Compositio Math., 110 (1998), 127-162. | MR 1602068 | MR 2000a:14024 | Zbl 0915.14004

[F4] E. Friedlander, Bloch-Ogus properties for topological cycle theory, Annales Ec. Norm. Sup., 33 (2000), 57-79. | Numdam | MR 1743719 | MR 2000m:14025 | Zbl 0982.14011

[FG] E. Friedlander and O. Gabber, Cycle spaces and intersection theory, in Topological Methods in Modern Mathematics, (1993), 325-370. | MR 94j:14010 | Zbl 0830.14008

[FL1] E. Friedlander and H.B. Lawson, A theory of algebraic cocycles, Annals of Math., 136 (1992), 361-428. | MR 93g:14013 | Zbl 0788.14014

[FL2] E. Friedlander and H.B. Lawson, Moving algebraic cycles of bounded degree, Inventiones Math., 132 (1998), 92-119. | MR 99k:14011 | Zbl 0936.14005

[FL3] E. Friedlander and H.B. Lawson, Graph mappings and Poincaré duality, preprint.

[FM1] E. Friedlander and B. Mazur, Filtrations on the homology of algebraic varieties, Memoir, A.M.S., 529 (1994). | MR 95a:14023 | Zbl 0841.14019

[FM2] E. Friedlander and B. Mazur, Correspondence homomorphisms for singular varieties, Ann. Inst. Fourier, Grenoble, 44-3 (1994), 703-727. | Numdam | MR 95j:14009 | Zbl 0811.14007

[FW] E. Friedlander and M. Walker, Function spaces and continuous algebraic pairings for varieties, to appear in Compositio Math. | Zbl 01587226

[H] H. Hironaka, Triangulations of algebraic sets, Proc. of Symposia in Pure Math., 29 (1975), 165-185. | MR 51 #10331 | Zbl 0332.14001

[LiF] P. Lima-Filho, Completions and fibrations for topological monoids, Trans. A.M.S., 340 (1993), 127-147. | MR 94a:55009 | Zbl 0788.55013

[N] M. Nori, Algebraic cycles and Hodge theoretic connectivity, Inventiones Math., 111 (1993), 349-373. | MR 94b:14007 | Zbl 0822.14008

[Sp] E. Spanier, Algebraic Topology, McGraw-Hill, 1966. | MR 35 #1007 | Zbl 0145.43303

[SV] A. Suslin and V. Voevodsky, Relative cycles and Chow sheaves, Cycles, transfers, and Motivic Homology Theories (V. Voevodsky, A. Suslin, and E. Friedlander, ed.), Annals of Math. Studies, 143 (2000), 10-86. | MR 1764199 | Zbl 01526535